# SDR PNSA990902

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 8974697
- Condition: Intermittent
- Location: Lt Eng Egt Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LT ENGINE BEGAN TO BYPASS FUEL DUE TO ERRATIC EGT SIGNAL.  REPLACED EGT CABLE OPS CHECK OK.
